# SDR AALA202205179343

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A300*
- Aircraft serial: 1519
- Aircraft time: 68,498 hours, 26,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMED LEVER HANDLE ON DOOR 2R IS LOOSE. INSTALLED MISSING WASHER ON R2 DOOR ARMING HANDLE.
